# SDR SCNA20250415118

- Difficulty date: January 23, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Lug
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAIL SECTION, RIGHT HAND HORIZONTAL STABILIZER, THE FORWARD UPPER MOUNT LUG HAS A GOUGE ON THE UPPER FORWARD SURFACE. . REMOVED DAMAGE ON TO AIRCRAFT TAIL SECTION R/H HORIZONTAL STABALIZER THE FWD UPPER MOUNT LUG ON THE UPPER FWD SURFACE IAW B737-800 BCF REV.22.  SRM 51-10-02.  PERFORMED DVI ON REWORKED AREA ON TO AIRCRAFT TAIL SECTION RT HORIZONTAL STABALIZER, THE FWD UPPER MOUNT LUG ON THE UPPER FWD SURFACE, NO FURTHER CRACKS OR OTHER DAMAGE NOTED IAW SRM 51-10-04 REV. 22. REQUEST NDT, PERFORM A HFEC SURFACE INSPECTION OF THE REWORKED AREA ENSURE NO CRACKS EXIST.  HFEC SURFACE INSP. PER B-737 NDTM PT.6, 51-00-00, PROC.23, IAW EAR #7003121083, STEP #3.  NO DEFECTS NOTED AT RH HORIZ. STAB. FWD UPPER MOUNT UPPER FWD SIDE REWORKED AREA.   RESTORED SURFACE FINISH ON REWORKED AREA LOCATED AT RH SIDE HORIZONTAL STAB. THE FWD UPPER MOUNT LUG UPPER FWD SURFACE
